# SDR IPXA11M69856

- Difficulty date: September 29, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB239113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, SUPPORT STRAP CRACKED IN LT WING L/E UNDER RIB AT XOS585.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IN LT WING L/E INTERIOR IAW DWG ARB2391 AND SRM 51-33-01.
